# SDR SWIA2025082500425

- Difficulty date: April 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT DOOR FRAME IS CRACKED ON THE TOP WEB AT THE FORWARD MICROSWITCH TAB.    REPAIRED L/H FORWARD OVERWING EMERGENCY EXIT DOOR FRAME CRACK ON THE TOP WEB AT THE FORWARD MICROSWITCH TAB REF  REO 670-52-21-103 REV -- DATED 2024-11-06. COMPLIED WITH ALL THE STEPS OF THE REO 670-52-21-103 REV -- DATED 2024-11-06. PRESSURE LEAK CHECK WAS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
